SciELO - Scientific Electronic Library Online

vol.17 issue3Degenerate k-regularized (C1, C2)-existence and uniqueness familiesGronwall-Bellman type integral inequalities and applications to global uniform asymptotic stability author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646


CARPINTERO, Carlos; ROSAS, Ennis  and  HUSSAIN, Sabir. (i, j)- ω-semiopen sets and (i, j)- ω-semicontinuity in bitopological spaces. Cubo [online]. 2015, vol.17, n.3, pp.43-52. ISSN 0719-0646.

The aim of this paper is to introduce and characterize the notions of (i, j)-ω-semiopen sets as a generalization of (i, j)-semiopen sets in bitopological spaces. We also define and discuss the properties of (i, j)-ω-semicontinuous functions.

Keywords : Bitopological spaces; (i, j)-ω-semiopen sets; (i, j)-ω-semiclosed sets.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License